# SDR DHL9780225C

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPT FS 320 NR 1 FLOOR TRACK WORN AND DAMAGED.  CUT OUT 60 INCHES OF TRACK, FABRICATED REPAIR SPLICE AND NEW TRACK PER SRM 53-2-3.
